# SDR 2006UALA02253

- Difficulty date: November 24, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 42,842 hours, 6,490 cycles
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Condition: Leaking
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE GAUGE O-RING AND PACKING BACK LEAKING.  REPLACED O-RING AND PACK IN BACKING.
